# SDR FDEA201909162251

- Difficulty date: September 16, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05831
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING PANEL 541 KB ACCESS UPPER FORWARD AT REAR SPAR AREA FINGER DOUBLER FOUND DETACHED XW 375.340 - XW 400.340. REPAIR CARRIED OUT AT LEFT HAND WING PANEL 541KB ACCESS UPPER FORWARD AT REAR SPAR FINGER DOUBLER AT XW 375.340 - XW 400.340 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
